| Model Number |
MD-631 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device had lights out.The issue occurred during set up / inspection for use.There were no reports of patient harm.
Additional Manufacturer Narrative
E1: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This report is being submitted to provide the results of the final investigation.Updated fields: d8, d9, h2, h3, h6, h11.The device was returned to olympus for inspection and the customer's allegation was confirmed.Based on the investigation results, a definitive root cause for the malfunction could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.